# SDR GTIA2023073137365

- Difficulty date: July 27, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N928NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9152
- Aircraft time: 10,569 hours, 4,311 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK DOOR PRESSURE DESPLAYED ON FLAP-SERVICED R1 DOOR ASSIST PRESSURE IAW AMM 52-10-00
